Share this:

Hallucinations & Delusions?

Posted by @fireflylove71 in Mental Health, Aug 11, 2012

hi. i've been recieving psychiatric treatment for 2 years, and after seeing a lot of different mental health professionals (psychiatrists, therapists, social workers) in normal outpatient, intensive outpatient, and inpatient programs, my bipolar, anxiety, and deppresive symptoms are basically under control with my medications. though for the past six monthes, after i was done with intensive outpatient and inpatient, i started having hallucinations. they were small at first, like a red dot moving around a room or a face in a window for a brief second. they got progressively worse and worse. now, i hear voices or screaming some of the time, i see figures that i confuse with real people, and have delusions (and i didnt realize they were called delusions before) that i believe so deeply that while i can admit what they are, i never actually can accept that. things like being visited by the ghost of anneliese michel, a man living in my shed that is determined to catch me, and if he does he wants to eat my heart and fill my veins with ink, and use me as puppet. i also feel like there are thoughts in my head that arent mine, and they show me images constantly that are disturbing and gorey and really scare me. that part of my mind has also taken complete control of me in the past, making me completely unable to discern reality from my fantasy world for a few hours, or even making my body have spasms and crushing the air out of my lungs, and whispering with my voice, even though im not making myself say any of those things. there's more but i think i'll stop there for now. i've talked to my psychiatrist and she says there's no way it's a side effect of my medications, but hasn't given me a conclusive diagnosis as to what it actually is. i've done plenty of research and have an idea of what it could be, but i'd really like to hear from people who know more about this than i do. i dont know what's happening to my mind, but i desperately want it to stop.

Tags: mental health


Posted by @piglit, Aug 11, 2012

Hi sweetie and welcome to our community. I'm so sorry to hear that you are having such a time with things and can fully understand how scarey this must be for you . I feel my dear that you need to talk further with your dr's and let them know how these symptons have increased with you. The mind is a very funny thing at times and can play games with us, but you need to get this under control, Please remember that I'm here anytime if you need to talk and let me know how things go for you. Your in my thoughts sweetie Take care Piglit


Posted by @isabella1, Aug 13, 2012

bless you med culd be the problkem try new doc. this one sounds so unconcerned


Posted by @isabella1, Aug 13, 2012

med .....


Posted by @kay01, Nov 29, 2012

Well that is called schizophrenia. My ex has it and has had it for 10 years, it could be do to the medication or some type of medical enbalance. make sure you see a doctor for it and they actually help you or do something until it works. It has been 10 years and there still hasnt been any type of medication that they put him on that has helped. He is in mental anguish all the time and torment, as well with his mother that helps take care of him. It is awful.... I also suggest going to church all the time.

Please login or become a member to post a comment.